2-Layer Graph Drawings with Bounded Pathwidth

Authors

  • David Wood

DOI:

https://doi.org/10.7155/jgaa.v27i9.2274

Abstract

This paper determines which properties of 2-layer drawings characterise bipartite graphs of bounded pathwidth.

Downloads

Download data is not yet available.

Downloads

Published

2023-11-01

How to Cite

Wood, D. (2023). 2-Layer Graph Drawings with Bounded Pathwidth. Journal of Graph Algorithms and Applications, 27(9), 843–851. https://doi.org/10.7155/jgaa.v27i9.2274

Issue

Section

Articles

Categories